# SDR FDEA202204180986

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26701
- Aircraft time: 73,657 hours, 28,142 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Part number: 657N43135
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

FWD CARGO COMPT STA. 580 LBL 45.5 MDC FLOOR BEAM HAS CRACK. PERFORMED A ANGLE REPAIR AT STA. 580 LBL 45 PER FEDEX DRAWING #SR57-53-004 AND E.A. F-  5310-T0367757A P1, FUSELAGE-MAINFRAME-FLOOR BEAM AT STA 580 AND LBL 45 CRACKED-  REPAIR PER DRAWING SR57-53-004, MAJOR REPAIR
